# SDR ABXA9800973

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 564340218
- Condition: Cracked
- Location: Bs 940
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL OUTBOARD WEB STATION 940 VERTICAL STIFFENER CRACKED.  REPAIRED IAW DC8 SRM 51-1-21.
